# SDR HEEA955000

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Center Case
- Part number: 4638201003
- Condition: Worn
- Location: M/R Xmsn
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CASE TAIL ROTOR BORE WORN BEYOND LIMITS.
